Über die Einfachheit von Funktionenalgebren.

Walter Philipp; W. Nöbauer

Monatshefte für Mathematik (1962)

  • Volume: 66, page 441-452
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Philipp, Walter, and Nöbauer, W.. "Über die Einfachheit von Funktionenalgebren.." Monatshefte für Mathematik 66 (1962): 441-452. <http://eudml.org/doc/177191>.

author = {Philipp, Walter, Nöbauer, W.},
journal = {Monatshefte für Mathematik},
keywords = {general algebraic structures},
pages = {441-452},
title = {Über die Einfachheit von Funktionenalgebren.},
url = {http://eudml.org/doc/177191},
volume = {66},
year = {1962},

AU - Philipp, Walter
AU - Nöbauer, W.
TI - Über die Einfachheit von Funktionenalgebren.
JO - Monatshefte für Mathematik
PY - 1962
VL - 66
SP - 441
EP - 452
KW - general algebraic structures
UR - http://eudml.org/doc/177191
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.